MAUDE Adverse Event Report: ARTHREX, INC. 600 SAGITTAL BLADE MIS 105X19X1.27; SAW BLADE

ARTHREX, INC. 600 SAGITTAL BLADE MIS 105X19X1.27; SAW BLADE
Model Number 600 SAGITTAL BLADE MIS 105X19X1.27
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the knee prosthesis surgery that the saw blade broke.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-600-312s, sagittal speed cut blade, batch 087346, was received for investigation.- visual inspection revealed that the distal end of the device was broken off, including the cutting teeth.- functional testing was not performed due to the damage to the device.- the most likely cause is misuse, which results from excessive user-applied mechanical forces or prying, which leverages the device during use.- refer to investigation photos.- complaint allegation is confirmed.

Brand Name
600 SAGITTAL BLADE MIS 105X19X1.27
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22873224
Report Number1220246-2025-03594
Device Sequence Number10371158
Product Code GFA
UDI-Device Identifier00888867110731
UDI-Public(01)00888867110731(11)250319(17)300228(10)087346
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600 SAGITTAL BLADE MIS 105X19X1.27
Device Catalogue NumberAR-600-312S
Device Lot Number087346
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown